9 Calpol ALTERNATIVE products for children

Calpol is probably the most well-known brand of paracetamol in liquid form for infants, toddlers and children. Calpol range of paracetamol liquid includes Calpol Infant and Calpol 6+. Today I will list Calpol alternative products, including other brands and forms of liquid paracetamol and alternative drugs. Although the intention is to find Calpol alternative products for toddlers and children, I included a few products, which have a minimum age restriction of 12 years and above. Firstly, however, I will review the composition of Calpol Infant and Calpol Six Plus to identify how much of paracetamol (main active ingredient) is present in each product.

Summary of the post:

  • What is Calpol?
  • Calpol: active ingredients
  • Calpol alternative products
  • Can you use Calpol with Nurofen? / Can you give a child paracetamol and ibuprofen at the same time? 

Continue reading “9 Calpol ALTERNATIVE products for children”